MathSciNet Relay Station
MathSciNet bibliographic data
MR1879045 05A19 (05E99)
Bowman, Douglas; Bradley, David M. The algebra and combinatorics of shuffles and multiple zeta values. J. Combin. Theory Ser. A 97 (2002), no. 1, 43–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement